Volume 25, issue 3 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Quasipositive links and Stein surfaces

Kyle Hayden

Geometry & Topology 25 (2021) 1441–1477
Bibliography
1 J A Baldwin, D S Vela-Vick, V Vértesi, On the equivalence of Legendrian and transverse invariants in knot Floer homology, Geom. Topol. 17 (2013) 925 MR3070518
2 I Baykur, J Etnyre, M Hedden, K Kawamuro, J V Horn-Morris, Contact and symplectic geometry and the mapping class groups, report of 2nd SQuaRE meeting (2015)
3 D Bennequin, Entrelacements et équations de Pfaff, from: "Third Schnepfenried geometry conference, I" (editors D Bernard, T Hangan, R Lutz), Astérisque 107, Soc. Math. France (1983) 87 MR753131
4 J S Birman, E Finkelstein, Studying surfaces via closed braids, J. Knot Theory Ramifications 7 (1998) 267 MR1625362
5 J S Birman, W W Menasco, Stabilization in the braid groups, II : Transversal simplicity of knots, Geom. Topol. 10 (2006) 1425 MR2255503
6 M Boileau, S Orevkov, Quasi-positivité d’une courbe analytique dans une boule pseudo-convexe, C. R. Acad. Sci. Paris Sér. I Math. 332 (2001) 825 MR1836094
7 K Cieliebak, Y Eliashberg, From Stein to Weinstein and back, 59, Amer. Math. Soc. (2012) MR3012475
8 Y Eliashberg, Topological characterization of Stein manifolds of dimension > 2, Int. J. Math. 1 (1990) 29 MR1044658
9 J B Etnyre, Lectures on open book decompositions and contact structures, from: "Floer homology, gauge theory, and low-dimensional topology" (editors D A Ellwood, P S Ozsváth, A I Stipsicz, Z Szabó), Clay Math. Proc. 5, Amer. Math. Soc. (2006) 103 MR2249250
10 J B Etnyre, J Van Horn-Morris, Monoids in the mapping class group, from: "Interactions between low-dimensional topology and mapping class groups" (editors R I Baykur, J Etnyre, U Hamenstädt), Geom. Topol. Monogr. 19, Geom. Topol. (2015) 319 MR3609913
11 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton Univ. Press (2012) MR2850125
12 T Fiedler, Complex plane curves in the ball, Invent. Math. 95 (1989) 479 MR979361
13 D Gabai, The Murasugi sum is a natural geometric operation, from: "Low-dimensional topology" (editor S J Lomonaco Jr.), Contemp. Math. 20, Amer. Math. Soc. (1983) 131 MR718138
14 S Gadgil, D Kulkarni, Relative symplectic caps, 4–genus and fibered knots, Proc. Indian Acad. Sci. Math. Sci. 126 (2016) 261 MR3489165
15 H Geiges, An introduction to contact topology, 109, Cambridge Univ. Press (2008) MR2397738
16 E Giroux, Géométrie de contact : de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, II" (editor T Li), Higher Ed. (2002) 405 MR1957051
17 R E Gompf, Handlebody construction of Stein surfaces, Ann. of Math. 148 (1998) 619 MR1668563
18 M Hedden, Knot theory and algebraic curves in subcritical Stein domains, in preparation
19 K Honda, W H Kazez, G Matić, The contact invariant in sutured Floer homology, Invent. Math. 176 (2009) 637 MR2501299
20 T Ito, K Kawamuro, Open book foliation, Geom. Topol. 18 (2014) 1581 MR3228459
21 T Ito, K Kawamuro, The defect of the Bennequin–Eliashberg inequality and Bennequin surfaces, Indiana Univ. Math. J. 68 (2019) 799 MR3978257
22 D McDuff, Singularities and positivity of intersections of J–holomorphic curves, from: "Holomorphic curves in symplectic geometry" (editors M Audin, J Lafontaine), Progr. Math. 117, Birkhäuser (1994) 191 MR1274930
23 M J Micallef, B White, The structure of branch points in minimal surfaces and in pseudoholomorphic curves, Ann. of Math. 141 (1995) 35 MR1314031
24 J Milnor, Morse theory, 51, Princeton Univ. Press (1963) MR0163331
25 S Y Orevkov, V V Shevchishin, Markov theorem for transversal links, J. Knot Theory Ramifications 12 (2003) 905 MR2017961
26 E Pavelescu, Braiding knots in contact 3–manifolds, Pacific J. Math. 253 (2011) 475 MR2878820
27 L Rudolph, Algebraic functions and closed braids, Topology 22 (1983) 191 MR683760
28 L Rudolph, A congruence between link polynomials, Math. Proc. Cambridge Philos. Soc. 107 (1990) 319 MR1027784
29 L Rudolph, Quasipositivity as an obstruction to sliceness, Bull. Amer. Math. Soc. 29 (1993) 51 MR1193540
30 S Smale, On gradient dynamical systems, Ann. of Math. 74 (1961) 199 MR133139
31 W P Thurston, H E Winkelnkemper, On the existence of contact forms, Proc. Amer. Math. Soc. 52 (1975) 345 MR375366
32 A Weinstein, Contact surgery and symplectic handlebodies, Hokkaido Math. J. 20 (1991) 241 MR1114405
33 N C Wrinkle, The Markov theorem for transverse knots, PhD thesis, Columbia University (2002)
34 R Yamamoto, Open books supporting overtwisted contact structures and the Stallings twist, J. Math. Soc. Japan 59 (2007) 751 MR2344826